# SDR AALA201611219007

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 52,305 hours, 19,755 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, L (CIRCLE AROUND L) BRAKING WAS NIL ON F/O'S SIDE. CAPTAIN APPLIED BRAKES AT APPROXIMATELY 80 KTS AND L (CIRCLE AROUND L) WAS NORMAL. L (CIRCLE AROUND L) WHEEL NR 2 BRAKE TEMP - 670DEG. NO POST FLT REPORT WARNINGS OR FAILURES. NO LAST LEG CLASS 3 OR HIGHER FAULTS ON NR 1 OR NR 2 BSCU. NR 1 AND NR 2 BSCU BITE TEST OK REF AMM TASK 32-46-00-740-001A. SPIN CK AND VISUAL CK OF LT BRAKES OK. REF TASK 32-40-00 SUBSTASK 860-055A.THE AIRCRAFT WAS GROUNDED.
